# SDR DALA2014090304888

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 90,434 hours, 38,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND ROW 20DEF EMERGENCY LIGHT INOPERATIVE.  FOUND ELECTRIC CONNECTOR DISCONNECTED, RECONNECTED AND OPS CHECKED GOOD.
